# SDR CALA2019071501195

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 64,672 hours, 5,810 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cap
- Condition: Leaking
- Location: Aileron Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD PRESS SYS L EICAS CAUTION LOW LEFT HYDRAULIC SYSTEM PRESSURE. SYSTEM PRESSURE LESS THAN 12 00 PSI. LT HYD FLUID UPLITTED AND HYD PRESSURE SHOW NORMAL AS PER AMM 12-12-01.
